Product Recalls in District of Columbia
Product recalls affecting District of Columbia — including food, drugs, consumer products, medical devices, and vehicles distributed to District of Columbia. RecallDetector monitors distribution data from the FDA, USDA, CPSC, and NHTSA to show you which recalls are relevant to your area. 2,373 recalls have been distributed to District of Columbia in the last 12 months.
Showing 43221–43240 of 47,654 recalls
Recalled Item: Free Lock Femoral Hip Fixation System Compression Tube/Plate Recalled by...
The Issue: Single packaging configuration used for the VERSA-FX-II Femoral Fixation...
Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.
Recalled Item: VERSA-FX II FEMORAL FIXATION SYSTEM COMPRESSION TUBE/PLATE Recalled by...
The Issue: Single packaging configuration used for the VERSA-FX-II Femoral Fixation...
Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.
Recalled Item: Dimension Vista 500 and Dimension Vista 1500 System Aliquot Well Recalled by...
The Issue: Siemens is conducting a field correction for Dimension Vista 500 and...
Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.
Recalled Item: VERSA-FX FEMORAL FIXATION SYSTEM COMPRESSION LAG SCREW Recalled by Zimmer,...
The Issue: Single packaging configuration used for the VERSA-FX-II Femoral Fixation...
Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.
Recalled Item: Philips HeartStart MRx Monitor/Defibrillator Recalled by Philips Healthcare...
The Issue: The MRx may deliver a non-synchronized cardioversion shock resulting in the...
Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.
Recalled Item: Edwards Lifesciences Suction Wand Recalled by Edwards Lifesciences, LLC Due...
The Issue: Edwards is recalling certain lots of Rigid Suction Wands because they...
Recommended Action: Stop using. Contact the manufacturer or your healthcare provider.
Recalled Item: NeoCitran Extra Strength Cold & Flu (acetaminophen 650 mg Recalled by...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: NeoCitran Extra Strength (acetaminophen 650 mg Recalled by Novartis Consumer...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Severe Cold & Cough powder packets containing Daytime formula...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Sugar-Free Nighttime Severe Cold & Cough (acetaminophen 650 mg...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Cold and Flu (acetaminophen 325 mg Recalled by Novartis Consumer...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Daytime Severe Cold & Cough (acetaminophen 650 mg Recalled by...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Multi-Symptom Severe Cold (acetaminophen 500 mg Recalled by...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: NeoCitran DM Cough & Cold (dextromethorphan hydrobromide 30 mg Recalled by...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu (acetaminophen 325 mg Recalled by Novartis Consumer Health Due to...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu MAX-D Severe Cold & Flu (acetaminophen 1000 mg Recalled by Novartis...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: NeoCitran (acetaminophen 1000 mg Recalled by Novartis Consumer Health Due to...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: NeoCitran Extra Strength Non-Drowsy Cold & Sinus (acetaminophen 650 mg...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Flu & Chest Congestion (acetaminophen 1000 mg and guaifenesin...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.
Recalled Item: Theraflu Exte (dextromethorphan hydrobromide 20 mg Recalled by Novartis...
The Issue: Presence of Foreign Substance: The products are being recalled because they...
Recommended Action: Stop taking this medication. Contact your pharmacy or healthcare provider.